Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Nonlooseness of nonloose knots

Kenneth L Baker and Sinem Onaran

Algebraic & Geometric Topology 15 (2015) 1031–1066
Bibliography
1 K Baker, J Etnyre, Rational linking and contact geometry, from: "Perspectives in analysis, geometry and topology" (editors I Itenberg, B Jöricke, M Passare), Progr. Math. 296, Springer (2012) 19 MR2884030
2 J A Baldwin, Comultiplicativity of the Ozsváth–Szabó contact invariant, Math. Res. Lett. 15 (2008) 273 MR2385640
3 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1", Astérisque 107, Soc. Math. France (1983) 87 MR753131
4 V Chernov, Framed knots in $3$–manifolds and affine self-linking numbers, J. Knot Theory Ramifications 14 (2005) 791 MR2172898
5 V Colin, Chirurgies d'indice un et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 659 MR1447038
6 F Ding, H Geiges, Legendrian knots and links classified by classical invariants, Commun. Contemp. Math. 9 (2007) 135 MR2313510
7 F Ding, H Geiges, Handle moves in contact surgery diagrams, J. Topol. 2 (2009) 105 MR2499439
8 F Ding, H Geiges, A I Stipsicz, Surgery diagrams for contact $3$–manifolds, Turkish J. Math. 28 (2004) 41 MR2056760
9 K Dymara, Legendrian knots in overtwisted contact structures, arXiv:math/0410122
10 Y Eliashberg, Legendrian and transversal knots in tight contact $3$–manifolds, from: "Topological methods in modern mathematics" (editors L R Goldberg, A V Phillips), Publish or Perish (1993) 171 MR1215964
11 Y Eliashberg, M Fraser, Topologically trivial Legendrian knots, J. Symplectic Geom. 7 (2009) 77 MR2496415
12 J Epstein, D Fuchs, M Meyer, Chekanov–Eliashberg invariants and transverse approximations of Legendrian knots, Pacific J. Math. 201 (2001) 89 MR1867893
13 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 105 MR2179261
14 J B Etnyre, On knots in overtwisted contact structures, Quantum Topol. 4 (2013) 229 MR3073563
15 J B Etnyre, K Honda, Knots and contact geometry, I: Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
16 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. 162 (2005) 1305 MR2179731
17 J B Etnyre, D S Vela-Vick, Torsion and open book decompositions, Int. Math. Res. Not. 2010 (2010) 4385 MR2737776
18 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: Existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
19 H Geiges, An introduction to contact topology, Cambridge Studies in Adv. Math. 109, Cambridge Univ. Press (2008) MR2397738
20 H Geiges, S Onaran, Legendrian rational unknots in lens spaces, J. Symp. Geom. 13 (2015) 17
21 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
22 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
23 K Honda, On the classification of tight contact structures, I, Geom. Topol. 4 (2000) 309 MR1786111
24 T Ito, K Kawamuro, Open book foliation, Geom. Topol. 18 (2014) 1581 MR3228459
25 T Ito, K Kawamuro, Visualizing overtwisted discs in open books, Publ. Res. Inst. Math. Sci. 50 (2014) 169 MR3167583
26 Y Kanda, The classification of tight contact structures on the $3$–torus, Comm. Anal. Geom. 5 (1997) 413 MR1487723
27 P Lisca, P Ozsváth, A I Stipsicz, Z Szabó, Heegaard Floer invariants of Legendrian knots in contact three-manifolds, J. Eur. Math. Soc. (JEMS) 11 (2009) 1307 MR2557137
28 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds, I, Geom. Topol. 8 (2004) 925 MR2087073
29 P Lisca, A I Stipsicz, Notes on the contact Ozsváth–Szabó invariants, Pacific J. Math. 228 (2006) 277 MR2274521
30 L Ng, L Traynor, Legendrian solid-torus links, J. Symplectic Geom. 2 (2004) 411 MR2131643
31 B Ozbagci, A note on contact surgery diagrams, Internat. J. Math. 16 (2005) 87 MR2115679
32 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
33 F Öztürk, Generalised Thurston–Bennequin invariants for real algebraic surface singularities, Manuscripta Math. 117 (2005) 273 MR2154251
34 O Plamenevskaya, On Legendrian surgeries between lens spaces, J. Symplectic Geom. 10 (2012) 165 MR2926993
35 S Sivek, Monopole Floer homology and Legendrian knots, Geom. Topol. 16 (2012) 751 MR2928982
36 I Torisu, Convex contact structures and fibered links in $3$–manifolds, Internat. Math. Res. Notices (2000) 441 MR1756943
37 V Turaev, A function on the homology of $3$–manifolds, Algebr. Geom. Topol. 7 (2007) 135 MR2308939